# SDR DALA2025102007628

- Difficulty date: October 20, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 60,925 hours, 32,097 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIV - TO JFK DUE TO WING A.ICE SYS FAULT ECAM WARNING AND SHOWING ICING CONDITIONS AT DESTINATION.   FOUND AIR LEAK AT PRV CLAMPS. REPLACED PRV SEALS. OPS CHECK GOOD. (LP 7966547, 7966546)
